Restricted walks in regular trees

Laura Ciobanu, Saša Radomirović

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
85 Downloads (Pure)


Let T be the Cayley graph of a finitely generated free group F. Given two vertices in T consider all the walks of a given length between these vertices that at a certain time must follow a number of predetermined steps. We give formulas for the number of such walks by expressing the problem in terms of equations in F and solving the corresponding equations.

Original languageEnglish
Article numberR93
Pages (from-to)1-18
Number of pages18
JournalElectronic Journal of Combinatorics
Publication statusPublished - 27 Oct 2006

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Restricted walks in regular trees'. Together they form a unique fingerprint.

Cite this